# SDR VNAA0802023

- Difficulty date: February 27, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N712PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 10168
- Aircraft time: 8,158 hours, 7,969 cycles
- Engine: Ge CF348C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A DENT IN THE AIRCRAFT SKIN TO THE LEFT FRONT BY THE WINDSHIELD.  DAMAGE CAUSED BY A PART OF THE JETWAY FELL ON THE AIRCRAFT.  MAINTENANCE INSPECTED AND FOUND A DENT ABOVE THE CAPTAINS WINDOW FRAME.  AIRCRAFT APPROVED FOR RETURN TO SERVICE  PER REO 670-53-11-277.  MAINTENANCE ISSUED DAMAGE AUTHORIZATION 20074.  AIRCRAFT WAS RELEASED FOR SERVICE.
